# SDR WWMA9500072

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345SB
- Make and model: Saab 340B
- Aircraft serial: 340B345
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE ALARM ACTIVATED IN FLIGHT, THE NR 1 CARGO FIRE EXTINGUISHER WAS ACTUATED, THE LIGHT STAYED ON.  THE AIRCRAFT RETURNED TO BTR WITHOUT INCIDENT.  UPON INVESTIGATION, MAINTENANCE FOUND THE FORWARD CARGO SMOKE DETECTOR TO BE INOPERATIVE.  REPLACED FORWARD SMOKE DETECTOR AND THE NR 1 CARGO FIRE BOTTLE, NO FURTHER PROBLEMS.
